I had botox for my frown lines for years but this time it's so awful, it's made them much worse. (photo)

had botox for my frown lines for years but this time i got ptosis of the eye and brow (which took 2 weeks to go) but my frown lines are shocking with a long lump of skin inbetween them, its been 3 months now and no improvement, will it go? please help.

Doctor Answers 7

Botox issues in forehead lines

The Botox will gradually wear off and the ptosis will improve over the next few weeks. You should follow up with your physician so they can make adjustments, if needed, and plan for your next treatment so that you can get the results you are looking for. A little time will improve your current dissatisfaction with the results from your last Botox treatment, but most physicians want to hear from their patients so they can work with them going forward. Best wishes.


San Jose Physician
5.0 out of 5 stars 2 reviews

Getting the Right Combo

It will go as the Botox dissolves. You may need higher doses or more injection points if you do not have the results you are looking for. Often fillers are needed as well. See an expert.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 168 reviews

Botox side effects

Thank you for your question milly34. I am sorry to hear about your situation. Botox is a purified protein used to address wrinkles associated with facial expressions. It is difficult to assess a result without a before photograph.  Eyelid drooping is temporary and treatable. In our office I have patients return if they have any concerns with their results. Please follow up with your doctor for specific recommendations. Good luck!

Alex Eshaghian, MD, PhD
Encino Physician
5.0 out of 5 stars 1 review

Botox

Thank you for your question and sorry to hear of your troubles. It is best to follow up with your injector so that he/she can make adjustments and give you the desired effects. Best of luck.

Benjamin J. Cousins, MD
Miami Beach Plastic Surgeon
5.0 out of 5 stars 9 reviews

Botox

I would recommend following up with your injector as you may need your dosage adjusted, and your injector can alter their technique to avoid your issue. Ptosis is a risk of neurotoxin, but will resolve with time.

Droopy brow after botox

One advantage of going to the same office for your botox treament is that they will have a record of your treatments to reference for future management.  I sometimes see patients return after finding a "cheaper" injector to save cost, only to see some changes that they do not normally see.  Drooping of the eyebrow can occur, but placing the botox high above the orbit can usually prevent this side effect.  Be patient, the botox will wear off and then you can start with a clean slate.  Use photos to show your doctor the side effect you had to hopefully prevent it in the future.

Samuel Shatkin, Jr., MD
Buffalo Plastic Surgeon
4.8 out of 5 stars 15 reviews

Botox Side Effects

Thank you for your inquiry. I'm sorry to hear about your situation. The ptosis you are experiencing will diminish as the Botox wears off. I would advise to consult with your physician for a follow up and express your concerns with him or her. Best of Luck.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.